# SDR SWIA202157936

- Difficulty date: March 11, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Condition: Corroded
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMER DOOR SUPPORT ANGLE UNDER COVER PLATE CORRODED     (C-CHECK RO 5/3/2021)    REMOVED CORROSION ON LH EMER  DOOR SUPPORT ANGLE UNDER COVER PLATE, REF CRJ 200 SRM 51-21-06, THE LH EMER DOOR SUPPORT ANGLE UNDER COVER PLATE, ORIGINAL THICKNESS 0.040"" REF CRJ 200 DWG NO: 601R31123 REV H, MATERIAL REMOVED 0.008"" (20%), REMAINING MATERIAL THICKNESS 0.032"" BY MECHANICAL MEASURE, MAXIMUM ALLOWABLE DEPTH 10% OF THE ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE LH EMER DOOR SUPPORT ANGLE REF CRJ 200 SRM 51-42-06, DWG 601R31123 REV H / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD.
